# SDR A6WA202110297941

- Difficulty date: August 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Part number: 601R2305211
- Part serial: NSN
- Condition: None
- Location: Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H/STAB PCU ACCESS PANEL #332AB (P/N: 601R23052-11) HAS 3EACH DAMAGED HOLES. DIMENSIONS: HOLE #1: .195" X .258"; HOLE #2: .310" X .220"; HOLE #3: .195" DIA  ***AIRCRAFT REMOVED FROM SERVICE***  REAMED HOLES TO FOLLOWING DIMENSIONS: HOLE #1: .3685"; HOLE #2: .3750"; HOLE#3: .3685". PERFORMED HFEC WITH NO INDICATIONS. INSTALLED FREEZE PLUG AT EACH HOLE LOCATION. OPENED HOLES AT 3 EACH LOCATIONS TO 0.190" - 0.192." RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED IAW MHIRJ REO 601R-55-11-691 REV (--) DATED 2021-07-09. WORK PERFORMED UNDER AERSALE WORK ORDER #003442 CARD #00012, TT: 39,871 TC: 39,263
